Volume 9, Number 1
Previous Issue Next Issue

Mei-qing Zhang & Meng-zhao Qin

J. Comp. Math., 9 (1991), pp. 1-4

Preview Full PDF 429 2080 Abstract

Long-ji Tang

J. Comp. Math., 9 (1991), pp. 5-8

Preview Full PDF 525 2107 Abstract

Kai-tai Fang & Yuan Wang

J. Comp. Math., 9 (1991), pp. 9-16

Preview Full PDF 409 2060 Abstract

Sheng Zhang & Hong-ci Huang

J. Comp. Math., 9 (1991), pp. 17-27

Preview Full PDF 417 2050 Abstract

Bai-nian Lu

J. Comp. Math., 9 (1991), pp. 28-32

Preview Full PDF 438 2106 Abstract

Ming-kui Chen & Hao Lu

J. Comp. Math., 9 (1991), pp. 33-40

Preview Full PDF 426 1962 Abstract

Ming-sheng Du

J. Comp. Math., 9 (1991), pp. 41-56

Preview Full PDF 418 2002 Abstract

Ben-yu Guo

J. Comp. Math., 9 (1991), pp. 57-73

Preview Full PDF 439 1993 Abstract

Tao Lu, Tsi-min Shih & Chin-bo Liem

J. Comp. Math., 9 (1991), pp. 74-85

Preview Full PDF 407 2077 Abstract

Kong Feng & Dao-liu Wang

J. Comp. Math., 9 (1991), pp. 86-96

Preview Full PDF 432 2124 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard